Full measure reducibility and localization for quasiperiodic Jacobi operators: A topological criterion
We establish a topological criterion for connection between reducibility to constant rotations and dual localization, for the general family of analytic quasiperiodic Jacobi operators. As a corollary, we obtain the sharp arithmetic phase transition for the extended Harper's model in the positive Lyapunov exponent region.
Publication Source (Journal or Book title)
Advances in Mathematics
Han, R., & Jitomirskaya, S. (2017). Full measure reducibility and localization for quasiperiodic Jacobi operators: A topological criterion. Advances in Mathematics, 319, 224-250. https://doi.org/10.1016/j.aim.2017.08.026